MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404273
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Perforation (2001); Urinary Retention (2119)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1.Initial reporter phone number.The complete phone number is: (b)(6).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, as the patients condition, disease, or anatomy is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced the adverse event.
 
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) right cylinder perforated the patient's urethra.A surgical procedure was performed, a cystoscope was inserted into the urethra, and a tear was found in the right corpus cavernosum cavity.The right cylinder was explanted a drainage tube was left in place, and the patient was left with a new single cylinder.There were no additional patient complications.

Brand Name
AMS 700 CX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25486759
Report Number2124215-2026-31341
Device Sequence Number10315185
Product Code JCW
UDI-Device Identifier00878953003801
UDI-Public(01)00878953003801(17)300423(10)1100716494
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404273
Device Catalogue Number72404273
Device Lot Number1100716494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale